Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Red rashes on hips and ringworm on legs, triggered by tangy food. Tender to touch

i have dark red rashes on my inner hips and one or two ring worms on my legs. i also have hhives on my bondy which are activated by tangy stuff if i eat any. i have taking cetrizine regularly for my hives but my hip rashes are making me very scared as they are red sometimes balso remove scars from my hips.leed and very tender to touch. what to do to get rid of them
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
FUNGAL INFECTION M,IXED WITH ALLERGIES
CETRIZINE IS OUT DATED
TAKE FLUCONAZOLE TAB 150 MGM ONCE A WEEK
TAB EBASTINE 10 MGM NIGHT
TAB ZINETAC 150 MGM MORNING
AVOID FOOD WHICH YOU THINK AGGRAVATES YOUR PROBLEMS
APPLY HISTOCALAMINE IN THE MORNING AFFECTED PARTS
KEEP DRY NO SWEAT
LOOSE UNDERGARMENTS
APPLY CANDID OINTMENT NIGHT
MYCODERM POWDER IN AFTERNOON
COURSE 3 MONTHS
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor